# SDR ZZDA2010246

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING ON 10D, FIXTURE MISSING AND BROKEN.  INSTALLED EMERGENCY PATH LIGHTING LENS COVER AT 10D.  LIGHTS OPS NORMAL.
